MathSciNet Relay Station
MathSciNet bibliographic data
MR1427737 60F17 (60B11 60G48 60H05)
Jakubowski, Adam Continuity of the Ito stochastic integral in Hilbert spaces. Stochastics Stochastics Rep. 59 (1996), no. 3-4, 169–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement